Pointwise estimates and Lp convergence rates to diffusion waves for p-system with damping

Weike Wang Tong Yang

Analysis of PDEs mathscidoc:1912.43961

Journal of Differential Equations, 187, (2), 310-336, 2003.1
By introducing a new approximate Green function, we obtain the pointwise estimates on the solutions of Euler equations with linear frictional damping, from which we can deduce the optimal L p (1 p+) convergence rates to the nonlinear diffusion waves. The pointwise estimates and L p (1 p< 2) convergence rates given in this paper are new.
No keywords uploaded!
[ Download ] [ 2019-12-24 21:09:27 uploaded by Tong_Yang ] [ 281 downloads ] [ 0 comments ]
@inproceedings{weike2003pointwise,
  title={Pointwise estimates and Lp convergence rates to diffusion waves for p-system with damping},
  author={Weike Wang, and Tong Yang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224210927603526525},
  booktitle={Journal of Differential Equations},
  volume={187},
  number={2},
  pages={310-336},
  year={2003},
}
Weike Wang, and Tong Yang. Pointwise estimates and Lp convergence rates to diffusion waves for p-system with damping. 2003. Vol. 187. In Journal of Differential Equations. pp.310-336. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224210927603526525.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved